# SDR USAA2009081192075

- Difficulty date: August 4, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 69,443 hours, 43,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C21 - MAJOR REPAIR - LEVEL 2 CORROSION ON AFT LAV FLOOR DECK WEB BETWEEN BS 1016 TO BS 1042 & BETWEEN RBL 3 TO RBL 37.  REPAIRED AFT LAV FLOOR DECK WEB BETWEEN BS 1016 TO BS 1042 & BETWEEN RBL 3 TO RBL 37 IAW B737 SRM 51-40-02, 51-00-09, 51-40-05, & 51-75-12.
